Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 114, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 13, 2015, 6:46 PM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 6:46 PM CDT (23:46 UTC)
- Expired
- Jul 13, 2015, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cass County, IL, Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:04 PM CDT | TSTM WND DMG | Chapin, IL | POWER OUTAGES IN CHAPIN |
| Jul 13, 7:10 PM CDT | TSTM WND DMG | 3 Sw Winchester, IL | TREES AND POWERLINES BLOWN DOWN 3 MILES SOUTHWEST OF WINCHESTER. |
| Jul 13, 7:18 PM CDT | TSTM WND DMG | 1 S Jacksonville, IL | POWER POLES BLOWN DOWN WITH ESTIMATED 60 TO 70 MPH WINDS ON THE SOUTH SIDE OF JACKSONVILLE. |
| Jul 13, 7:18 PM CDT | TSTM WND DMG | 1 W Jacksonville, IL | ESTIMATED 60 PLUS MPH WIND GUSTS BLEW LARGE TREE LIMBS DOWN...AS WELL AS SHINGLES BLOWN ACROSS THE ROAD ON SOUTH WESTGATE AVE. |
| Jul 13, 7:18 PM CDT | TSTM WND GST 60 | 1 W Jacksonville, IL | ESTIMATED 60 PLUS MPH WIND GUSTS BLEW LARGE TREE LIMBS DOWN...AS WELL AS SHINGLES BLOWN ACROSS THE ROAD ON SOUTH WESTGATE AVE. |
| Jul 13, 7:18 PM CDT | TSTM WND GST 70 | 1 S Jacksonville, IL | POWER POLES BLOWN DOWN WITH ESTIMATED 60-70 MPH WIND GUST ON THE SOUTH SIDE OF JACKSONVILLE |
| Jul 13, 7:20 PM CDT | TSTM WND DMG | Murrayville, IL | TWO TO FOUR INCH DIAMETER TREE LIMBS BLOWN DOWN IN MURRAYVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2535 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS53 KILX 132346
SVRILX
ILC017-137-171-140030-
/O.NEW.KILX.SV.W.0114.150713T2346Z-150714T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
646 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 730 PM CDT
* AT 645 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF MEREDOSIA TO 11 MILES WEST OF
BLUFFS...MOVING SOUTHEAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...WINCHESTER...ALEXANDER...WAVERLY...MEREDOSIA...
BLUFFS...FRANKLIN...MURRAYVILLE...CHAPIN...WOODSON...ARENZVILLE...
MANCHESTER...ALSEY...JACKSONVILLE MUNICIPAL AIRPORT...SOUTH
JACKSONVILLE...CONCORD...GLASGOW...NAPLES...LYNNVILLE AND EXETER.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS PRODUCED
WIDESPREAD WIND DAMAGE ON THE EAST SIDE OF QUINCY . SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 3981 9059 3983 9057 3989 9058 3992 9053
3980 9000 3952 8992 3952 9056 3953 9058
3956 9057 3969 9065
TIME...MOT...LOC 2345Z 292DEG 56KT 3987 9075 3976 9074 3971 9088
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
MILLER3 follow-up statements
052
WWUS53 KILX 140005
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
705 PM CDT MON JUL 13 2015
ILC017-140012-
/O.CAN.KILX.SV.W.0114.000000T0000Z-150714T0030Z/
CASS-
705 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CASS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 3981 9059 3983 9057 3980 9000 3952 8992
3952 9056 3953 9058 3956 9057 3969 9065
TIME...MOT...LOC 0002Z 291DEG 59KT 3975 9046 3964 9045 3959 9059
$$
ILC137-171-140030-
/O.CON.KILX.SV.W.0114.000000T0000Z-150714T0030Z/
MORGAN-SCOTT-
705 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR MORGAN AND SCOTT COUNTIES...
AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHAPIN TO WINCHESTER TO 8 MILES WEST OF ALSEY...
MOVING EAST AT 70 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...WINCHESTER...ALEXANDER...WAVERLY...BLUFFS...
FRANKLIN...MURRAYVILLE...CHAPIN...WOODSON...MANCHESTER...ALSEY...
JACKSONVILLE MUNICIPAL AIRPORT...SOUTH JACKSONVILLE...CONCORD...
GLASGOW...NAPLES...LYNNVILLE...EXETER AND LAKE JACKSONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS ADAMS COUNTY AND NORTHEAST PIKE
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 3981 9059 3983 9057 3980 9000 3952 8992
3952 9056 3953 9058 3956 9057 3969 9065
TIME...MOT...LOC 0002Z 291DEG 59KT 3975 9046 3964 9045 3959 9059
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
MILLER961
WWUS53 KILX 140019
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT MON JUL 13 2015
ILC137-171-140030-
/O.CON.KILX.SV.W.0114.000000T0000Z-150714T0030Z/
MORGAN-SCOTT-
719 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN MORGAN AND SCOTT COUNTIES...
AT 718 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JACKSONVILLE TO 4 MILES SOUTHEAST OF MURRAYVILLE TO
NEAR MANCHESTER...MOVING EAST AT 65 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...WINCHESTER...ALEXANDER...WAVERLY...FRANKLIN...
MURRAYVILLE...CHAPIN...WOODSON...MANCHESTER...ALSEY...SOUTH
JACKSONVILLE...GLASGOW...LYNNVILLE...EXETER AND LAKE JACKSONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 48 AND 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SCOTT COUNTY AND MORGAN COUNTY...INCLUDING THE
CITIES OF WINCHESTER...MURRAYVILLE AND JACKSONVILLE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 3980 9050 3971 8998 3952 8992 3952 9056
3953 9058 3966 9053
TIME...MOT...LOC 0018Z 291DEG 56KT 3971 9023 3956 9018 3951 9032
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
MILLER152
WWUS53 KILX 140034
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT MON JUL 13 2015
ILC137-171-140043-
/O.EXP.KILX.SV.W.0114.000000T0000Z-150714T0030Z/
MORGAN-SCOTT-
734 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN AND SCOTT
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
LINGERING THUNDERSTORMS THROUGH 745 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.
LAT...LON 3980 9050 3971 8998 3952 8992 3952 9056
3953 9058 3966 9053
TIME...MOT...LOC 0030Z 292DEG 56KT 3971 9023 3956 9018 3951 9032
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:14 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 13, 3:14 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 314 PM CDT MON JUL 13 2015 .SHORT TERM...(TONIGHT) ISSUED AT 300 PM CDT MON JUL 13 2015 RATHER STRONG SHORTWAVE FOR THE MIDDLE OF JULY OVER THE NORTHERN PLAINS THIS AFTERNOON WILL HELP TO RE-IGNITE SEVERE STORMS ACROSS THE REGION AS WE HEAD THROUGH THE LATE AFTERNOON AND EVENING HOURS. AN EXTREMELY UNSTABLE AIR MASS IS IN PLACE THANKS TO SURFACE DEW POINTS IN SOME AREAS IN THE LOWER 80S WITH EFFECTIVE SHEAR VALUES OF 60-70 KTS OVER CENTRAL ILLINOIS. ALL MODES OF SEVERE WEATHER ARE ANTICIPATED IN THIS VERY UNSTABLE ATMOSPHERE WITH DISCRETE CELLS EXPECTED TO DEVELOP INITIALLY AND TRACK SOUTHEAST. AN OUTFLOW BOUNDARY FROM THIS MORNING'S STORM COMPLEX WAS LOCATED OVER CENTRAL ILLINOIS AND IF STORMS INTERACT WITH THAT BOUNDARY THE POTENTIAL FOR TORNADOES WILL INCREASE. OVERALL, WE STILL ARE THINKING ANY DISCRETE STORMS SHOULD QUICKLY CONGEAL INTO A SEVERE QLCS LATER THIS EVENING INTO THE OVERNIGHT HOURS. SEVERAL OF THE HI-RES CONVECTIVE ALLOWING MODELS SUGGEST THE PRIMARY AREA IT WOULD TRACK WOULD BE OVER THE EASTERN HALF OF THE FORECAST AREA...WHERE THE CAP IS FORECAST TO BE THE WEAKEST LATER THIS AFTERNOON AND EVENING. AS A RESULT...WE WILL CONTINUE TO CARRY THE HIGHEST POPS OVER EAST CENTRAL AND SOUTHEAST ILLINOIS FOR TONIGHT. ADDITIONAL RAINFALL IS EXPECTED OVER EASTERN IL AS WELL TONIGHT...IN ADDITION TO THE RAINS THEY RECEIVED THIS MORNING...AS A RESULT...WE WILL HOLD ON TO THE FLASH FLOOD WATCH UNTIL 12Z TUESDAY ACROSS THE EAST. && .LONG TERM...(TUESDAY THROUGH MONDAY) ISSUED AT 300 PM CDT MON JUL 13 2015 UPPER TROF FORECAST TO ROTATE ACROSS THE GREAT LAKES TUESDAY AND COUPLED WITH AN UNSTABLE AIR MASS AND SURFACE TROF APPROACHING FROM THE NORTH...WILL CONTINUE TO CARRY WIDELY SCATTERED TO SCATTERED POPS MAINLY ACROSS THE EASTERN HALF OF THE FORECAST AREA FOR TOMORROW...MAINLY IN THE AFTERNOON. THE SHORTWAVE TROF WILL THEN SHIFT OFF TO OUR EAST BY LATE TOMORROW EVENING...WITH LINGERING SLIGHT CHANCE POPS FOR THE EAST...FOLLOWED BY LITTLE IF ANY THREAT FOR RAIN LATE TUESDAY NIGHT THROUGH THURSDAY MORNING ALONG WITH A SLIGHTLY COOLER AIR MASS. AFTERNOON TEMPERATURES WILL DROP BACK INTO THE 80S FOR WED AND THURSDAY. THE NEXT SHORTWAVE FOR OUR AREA WILL APPROACH LATER ON THURSDAY INTO THURSDAY NIGHT BRINGING AN INCREASING THREAT FOR SCATTERED SHOWERS AND STORMS TO THE REGION. AFTER THAT...LONGER RANGE MODELS ATTEMPT TO AMPLIFY THE UPPER RIDGE ACROSS THE CENTER OF THE NATION AS A TROF ENTERS THE PACIFIC NORTHWEST. THIS SHOULD RESULT IN A RETURN TO THE VERY WARM TO HOT WEATHER FOR THE WEEKEND WITH AFTERNOON TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S. NEXT CHANCE FOR SCATTERED STORMS LOOKS TO BE LATER SATURDAY OR SUNDAY AS A RIDGE TOPPING SHORTWAVE TRACKS TO OUR NORTH ALLOWING A WEAK FRONTAL BOUNDARY TO APPROACH OUR FORECAST AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1236 PM CDT MON JUL 13 2015 THUNDERSTORMS THIS MORNING PRODUCED AN OUTFLOW BOUNDARY THAT IS DRAPED ACROSS THE STATE AND WILL POTENTIALLY PROVIDE FOCUS FOR AFTERNOON THUNDERSTORM DEVELOPMENT LATER THIS EVENING. HIGH RES MODELS HAVING A HARD TIME WITH THE GENESIS OF THE SECOND ROUND OF THUNDERSTORMS...WITH TIMING AS WELL AS WITH COVERAGE DUE TO CONVECTIVE INHIBITION. AS A RESULT, THE FORECAST HAS A MAJOR TIME FRAME UNDER VCTS FOR THIS EVENING...AND WILL POTENTIALLY BE INTO THE OVERNIGHT HOURS IF/WHEN SOME CONSENSUS IS REACHED. ADDITIONAL CONCERN FOR THE OVERNIGHT HOURS, PARTICULARLY EVEN IF IT DOES NOT RAIN..DEWPOINTS ARE IN THE MID TO UPPER 70S ACROSS THE AREA AND IF THIS DOES NOT MIX OUT...THERE WILL BE A LOT OF MOISTURE FOR FOG DEVELOPMENT. HOWEVER, WINDS ARE EXPECTED TO STAY UP A BIT, AND POTENTIALLY COUNTER ANY DENSE FOG DEVELOPMENT. HAVE STARTED A TREND TO MENTION THE LOSS OF VIS. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ038-043>046- 053>057-061>063-066>068-071>073. HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ027>031-036>038- 040>045-047>056-061-062-066. && SHORT TERM...SMITH LONG TERM...SMITH AVIATION...HJS
Hazardous weather outlook, Jul 13, 3:20 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 320 PM CDT MON JUL 13 2015 ILZ027>031-036-037-040>042-047>052-141100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN- PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 320 PM CDT MON JUL 13 2015 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...WHILE MINOR FLOODING CONTINUES ON PORTIONS OF THE SPOON RIVER AND SALT CREEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. MINOR FLOODING ON THE SPOON RIVER AND SALT CREEK WILL SUBSIDE OVER THE NEXT FEW DAYS...BUT WILL PERSIST ALONG THE WESTERN END OF THE SANGAMON RIVER MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. ILZ038-043>045-053>056-061-062-066-141100- CHAMPAIGN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EFFINGHAM-MACON-MCLEAN- MOULTRIE-PIATT-SHELBY- 320 PM CDT MON JUL 13 2015 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTH CENTRAL ILLINOIS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M. MINOR FLOODING WILL CONTINUE ALONG THE EAST END OF THE SANGAMON RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. MINOR FLOODING ALONG THE EAST END OF THE SANGAMON RIVER IS EXPECTED TO SUBSIDE EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. ILZ046-057-063-067-068-071>073-141100- CLARK-CLAY-CRAWFORD-EDGAR-JASPER-LAWRENCE-RICHLAND-VERMILION- 320 PM CDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. HJS
In the hours before
Local storm report, Jul 13, 1:42 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
142 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 2 SE CASTLETON 41.10N 89.67W
07/13/2015 M1.00 INCH STARK IL TRAINED SPOTTER
0920 AM TSTM WND DMG HOOPESTON 40.47N 87.67W
07/13/2015 VERMILION IL EMERGENCY MNGR
LARGE TREE LIMBS DOWN AND A SHED DAMAGED BY WIND
0945 AM TSTM WND DMG 4 W BISMARCK 40.27N 87.68W
07/13/2015 VERMILION IL EMERGENCY MNGR
TREE AND POWER LINES DOWN 2650 N
0949 AM TSTM WND DMG DANVILLE 40.14N 87.62W
07/13/2015 VERMILION IL EMERGENCY MNGR
TREE DOWN ACROSS RAILROAD TRACKS AT 3RD STREET
1020 AM TSTM WND DMG CATLIN 40.07N 87.71W
07/13/2015 VERMILION IL EMERGENCY MNGR
TREE AND POWER LINES DOWN ON DOUGLAS ST.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:42 PM CDT | River Flood Warning | ILX | Clay, Richland | 9 hr |
| Jul 13, 8:48 AM CDT | Special Weather Statement | ILX | Vermilion | 57 min |
| Jul 13, 8:54 AM CDT | Special Weather Statement | ILX | Marshall | 51 min |
| Jul 13, 9:44 AM CDT | Special Weather Statement | ILX | Woodford | 46 min |
| Jul 13, 9:47 AM CDT | Special Weather Statement | ILX | Vermilion | 43 min |
| Jul 13, 9:59 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 31 min |
| Jul 13, 10:21 AM CDT | Special Weather Statement | ILX | Edgar | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.